Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 3

All articles in this issue are freely accessible.

Families of irreducible principally polarized abelian varieties isomorphic to a product of elliptic curves
Víctor González-Aguilera and Rub\'\i{} E. Rodríguez.
Proc. Amer. Math. Soc. 128 (2000), 629-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676344
When is a right orderable group locally indicable?
Patrizia Longobardi, Mercede Maj and Akbar Rhemtulla.
Proc. Amer. Math. Soc. 128 (2000), 637-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694872
Eigenvalue completions by affine varieties
Joachim Rosenthal and Xiaochang Wang.
Proc. Amer. Math. Soc. 128 (2000), 643-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709764
The globally irreducible representations of symmetric groups
Alexander Kleshchev and Alexander Premet.
Proc. Amer. Math. Soc. 128 (2000), 647-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676332
$B_{h}[g]$-sequences from $B_{h}$-sequences
Bernt Lindström.
Proc. Amer. Math. Soc. 128 (2000), 657-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636907
A module-theoretic approach to Clifford theory for blocks
S. J. Witherspoon.
Proc. Amer. Math. Soc. 128 (2000), 661-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646212
Matrices over orders in algebraic number fields as sums of $k$-th powers
S. A. Katre and Sangita A. Khule.
Proc. Amer. Math. Soc. 128 (2000), 671-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646194
Congruences between the coefficients of the Tate curve via formal groups
Antonios Broumas.
Proc. Amer. Math. Soc. 128 (2000), 677-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641657
Universal $\mathbb{Z}$-lattices of minimal rank
Byeong-Kweon Oh.
Proc. Amer. Math. Soc. 128 (2000), 683-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654105
Refinement of strong multiplicity one for automorphic representations of $GL(n)$
C. S. Rajan.
Proc. Amer. Math. Soc. 128 (2000), 691-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707005
Theta functions of indefinite quadratic forms over real number fields
Olav K. Richter.
Proc. Amer. Math. Soc. 128 (2000), 701-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706997
Product-trace-rings and a question of G. S. Garfinkel
Ralf Kemper.
Proc. Amer. Math. Soc. 128 (2000), 709-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636970
Quasi-isomorphisms of Koszul complexes
José J. M. Soto.
Proc. Amer. Math. Soc. 128 (2000), 713-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626482
Injective modules and linear growth of primary decompositions
R. Y. Sharp.
Proc. Amer. Math. Soc. 128 (2000), 717-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641105
New representations of Ramanujan’s tau function
John A. Ewell.
Proc. Amer. Math. Soc. 128 (2000), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657735
On an elementary approach to the fractional Hardy inequality
Natan Krugljak, Lech Maligranda and Lars Erik Persson.
Proc. Amer. Math. Soc. 128 (2000), 727-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676324
Fonctions qui operent sur les espaces de Besov
Djalil Kateb.
Proc. Amer. Math. Soc. 128 (2000), 735-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636962
Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension
Do Duc Thai and Nguyen Thai Son.
Proc. Amer. Math. Soc. 128 (2000), 745-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622985
Resonance problems for the one-dimensional $p$-Laplacian
Pavel Drábek and Stephen B. Robinson.
Proc. Amer. Math. Soc. 128 (2000), 755-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1689320
A note on the analytic families of compact submanifolds of complex manifolds
Zhiqin Lu.
Proc. Amer. Math. Soc. 128 (2000), 767-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625769
On $p$-hyponormal operators
Eungil Ko.
Proc. Amer. Math. Soc. 128 (2000), 775-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707152
Linear equations in subspaces of operators
R. L. Moore and T. T. Trent.
Proc. Amer. Math. Soc. 128 (2000), 781-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626454
On subdiagonal algebras for subfactors
Wojciech Szymanski.
Proc. Amer. Math. Soc. 128 (2000), 789-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654092
Completely continuous multilinear operators on $C(K)$ spaces
Ignacio Villanueva.
Proc. Amer. Math. Soc. 128 (2000), 793-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670435
Translation invariant Julia sets
David Boyd.
Proc. Amer. Math. Soc. 128 (2000), 803-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625697
Type $II_{∞}$ factors generated by purely infinite simple C*-algebras associated with free groups
Wojciech Szymanski and Shuang Zhang.
Proc. Amer. Math. Soc. 128 (2000), 813-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626490
Discrete spectrum of electromagnetic Dirac operators
Naohiro Suzuki.
Proc. Amer. Math. Soc. 128 (2000), 819-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1628440
$P$-continuity on classical Banach spaces
P. Hájek and J. G. Llavona.
Proc. Amer. Math. Soc. 128 (2000), 827-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625749
A local version of Wong-Rosay’s theorem for proper holomorphic mappings
Nabil Ourimi.
Proc. Amer. Math. Soc. 128 (2000), 831-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676292
Sampling sequences for Hardy spaces of the ball
Xavier Massaneda and Pascal J. Thomas.
Proc. Amer. Math. Soc. 128 (2000), 837-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646200
Spectral characterization of solutions to systems of linear differential equations
J. W. Neuberger.
Proc. Amer. Math. Soc. 128 (2000), 845-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626458
A note on the contact angle boundary condition for Monge-Ampère equations
John Urbas.
Proc. Amer. Math. Soc. 128 (2000), 853-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646210
On Carathéodory completeness of pseudoconvex Reinhardt domains
Wlodzimierz Zwonek.
Proc. Amer. Math. Soc. 128 (2000), 857-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646214
Conjugate $SU(r)$-connections and holonomy groups
Jin-Hong Kim.
Proc. Amer. Math. Soc. 128 (2000), 865-871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690994
Lipschitz continuity of oblique projections
Harald K. Wimmer.
Proc. Amer. Math. Soc. 128 (2000), 873-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654064
On Diophantine sets over polynomial rings
Karim Zahidi.
Proc. Amer. Math. Soc. 128 (2000), 877-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641141
Yang index of the deleted product
Simeon T. Stefanov.
Proc. Amer. Math. Soc. 128 (2000), 885-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707531
An obstruction to 3-dimensional thickenings
Francisco F. Lasheras.
Proc. Amer. Math. Soc. 128 (2000), 893-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621973
Paranormal spaces under $♢^{*}$
Kerry D. Smith and Paul J. Szeptycki.
Proc. Amer. Math. Soc. 128 (2000), 903-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622981
An open set of maps for which every point is absolutely nonshadowable
Guo-Cheng Yuan and James A. Yorke.
Proc. Amer. Math. Soc. 128 (2000), 909-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1623005
Synchronism of an incompressible non-free Seifert surface for a knot and an algebraically split closed incompressible surface in the knot complement
Makoto Ozawa.
Proc. Amer. Math. Soc. 128 (2000), 919-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626470
Multiplicative structure of Kauffman bracket skein module quantizations
Doug Bullock and Józef H. Przytycki.
Proc. Amer. Math. Soc. 128 (2000), 923-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625701
On biaccessible points in the Julia set of a Cremer quadratic polynomial
Dierk Schleicher and Saeed Zakeri.
Proc. Amer. Math. Soc. 128 (2000), 933-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637424
A global correspondence between CMC-surfaces in $S^{3}$ and pairs of non-conformal harmonic maps into $S^{2}$
R. Aiyama, K. Akutagawa, R. Miyaoka and M. Umehara.
Proc. Amer. Math. Soc. 128 (2000), 939-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707134